Oscillation of Second-Order Neutral Functional Differential Equations with Mixed Nonlinearities

Sun, Yibing, Han, Zhenlai, Li, Tongxing, Sun, Shurong . Abstract and Applied Analysis 2011. 2011 (927690) :-

Locate this article in:

Bibtex

@article{CIS-318063,
  Author = {Sun, Yibing and Han, Zhenlai and Li, Tongxing and Sun, Shurong},
  Title = {Oscillation of Second-Order Neutral Functional Differential Equations with Mixed
				Nonlinearities},
  Journal = {Abstract and Applied Analysis},
  Volume = {2011},
  Number = {927690},
  Year = {2011},
  Pages = {--},
  Keywords = {}
}

Similar articles